# SDR DALA2022092906394

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-211
- Aircraft serial: 8279
- Aircraft time: 11,992 hours, 5,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND EMERGENCY LIGHTS FWD CLOSET ROW 1,2,&5 INOP. REPLACED EMERGENCY LIGHTS POWER SUPPLY 10WL PER A321-AMM-33-51- 38. OPS CHECK GOOD. (LP# 9674720)
